# SDR IPXA09M56287

- Difficulty date: May 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 63,930 hours, 8,722 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 22151235373A
- Part serial: PW462
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENG LT/HD T/R COWL HAS BADLY CRACKED WEB STRUCTURE AT LOWER L/E WELL MARKED JUST AFT OF ELEC/HYD COWL PUMP ASSY.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER AND FILLER IAW P&W CMM78-32-35 REPAIR 34.
